| Catalog Number |
303345 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It is reported foreign matter.Description: bedside rn was about to place piv in the ed on a patient and when opening, noticed the blunt tip showed a clear brown substance inside the device.Rn got a new blunt tip and syringe to use.No harm to patient.
Additional Manufacturer Narrative
(b)(4).Follow up.It was reported the blunt tip showed a clear brown substance inside the device.Our quality team has completed a device history record review for material number 303345 and lot number 5091521.The review did not identify any abnormalities during the production process that could have contributed to the defect, and all quality tests were within specification.Due to the unavailability of a sample for return, a comprehensive sample investigation could not be conducted.Consequently, the exact cause of this incident remains undetermined.Should you encounter any further issues with our product, we would appreciate the opportunity to perform a detailed analysis.At this time, no further action is deemed necessary.